MathSciNet Relay Station
MathSciNet bibliographic data
MR2640289 (2011e:11085) 11F66
Khan, Rizwanur Non-vanishing of the symmetric square $L$-function at the central point. Proc. Lond. Math. Soc. (3) 100 (2010), no. 3, 736–762.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement